Thursday, 6 March 2014
I wonder if anyone else has had the issue I am currently experiencing? After years of exploring virtual worlds over the past 6 months I have developed more than just the typical boredom: they actually make me physically illl to be in them. I get headaches, anxiety and aversion when I go in to any virtual reality.
This make taking my class on Virtual Worlds and Literature really hard. LOROL gave me terrible headaches and made it hard for me to sleep.
Since then it has just gotten worse. I can't take more than 5 minutes of Second Life till my head feels like it is going to split. Everything looks ugly, sounds ugly and makes my skin crawl.
I can't believe that just 6 years ago I used to spend about 10 hours a week in Second Life and blog about it almost everyday, now if I spent an hour in it I can't sleep.
Has anyone else known of a case like this? Is it a common reaction over time to Virtual Reality? Does it have a name?